MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTARPROC-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTARPROC-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS460HBT
Medical Device Problem Codes Degraded (1153); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service centre, the device was visually inspected and found no evidence of foam degradation.During the evaluation, burnt power connector was observed and secondary findings was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service centre.There was zero error code found.The third-party service centre concludes that they couldn't confirm the customer's allegation and there were no visible foam degradation and unit got corrected.
 
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.
 
Additional Manufacturer Narrative
In previous report, the manufacturer reported incorrect information in box b.The following correction has been updated in this report.In box b4: product udi was corrected.

Brand Name
REMSTARPROC-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23448532
Report Number2518422-2025-050989
Device Sequence Number13054909
Product Code BZD
UDI-Device Identifier00606959024199
UDI-Public(01)00606959024199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS460HBT
Device Catalogue NumberDS460HBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown